The optimal size of choice sets in choice experiments

Publication Type:
Journal Article
Statistics, 2006, 40 (6), pp. 507 - 515
Issue Date:
Filename Description Size
Thumbnail2006005639.pdf556.95 kB
Adobe PDF
Full metadata record
In this paper, we establish the optimal size of the choice sets in generic choice experiments for asymmetric attributes when estimating main effects only. We give an upper bound for the determinant of the information matrix when estimating main effects and all two-factor interactions for binary attributes. We also derive the information matrix for a choice experiment in which the choice sets are of different sizes and use this to determine the optimal sizes for the choice sets.
Please use this identifier to cite or link to this item: